# SDR 2008UALA03629

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 34,637 hours, 13,271 cycles
- Engine: Iae V2522A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HEAVY MODERATE AIRFRAME VIBRATION FELT THROUGHOUT A/C.  RTFL.  NLG DOOR MISMATCH (FAIR).  RE-RIGGED NLG DOORS, MISMATCH CORRECTED, NO REPEATS ON SUBSEQUENT FLIGHTS.
